# SDR SWIA201126638

- Difficulty date: June 28, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 15,222 hours, 13,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET MESSAGE.  (FLT 5436)  INSTALLED SERVICEABLE LEFT ACM.  P/N 782790-15  S/N OFF 9903014.
